# SDR JR2R20251120429

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: 17005501001
- Condition: Gouged
- Location: Zone 100
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS ACCESS HATCH HAS GOUGES ON AFT EDGE. REPAIRED PER ETD.
